| Catalog Number |
386863 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.
Event or Problem Description
It was reported that bd us cathena 20gx1.25in straight bc had foreign matter it was reported by the customer that 3 ivs from this lot at least with the defect.Verbatim: rcc received a complaint via email.On this morning's hospital huddle it was reported that a new lot, 20g, 1" euclid ed.Lot 4327312.3 ivs from this lot at least with the defect.